# SDR SWAA2012071605833

- Difficulty date: June 17, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 44,184 hours, 25,498 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB CRACKED AT BS 663, RBL 32.  REPAIRED WEB PER ER AND EA.
